# SDR 2022FA0000177

- Difficulty date: March 21, 2022
- Submitted: March 31, 2022
- Operation: General aviation
- Aircraft: N245EA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636777
- Aircraft time: 96 hours
- System (JASC): 3200 · Landing Gear System
- Part: Squat Switch
- Condition: Shifted
- Location: Zone 700
- Part time: 100 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O, S, F
- Precautionary procedure: H, O

## Discrepancy

I DEPARTED RW 14 AT APPROXIMATELY 8 AM LOCAL TIME @ KDTS. IN THE CLIMB, I ATTEMPTED TO RETRACT THE LANDING GEAR WITH NO SUCCESS (3 GREENS REMAINED LIT). I NOTIFIED EGLIN DEPARTURE OF THE DIFFICULTY AND REQUESTED SOME TIME TO RESOLVE THE ISSUE. I RESET BOTH THE MOTOR AND CONTROLLER CIRCUIT BREAKERS WITH NO SUCCESS. I REQUEST A CHANGE OF DESTINATION FROM KCNI TO KTLH. I THEN FLEW THE PLANE TO KTLH AND LANDED WITH NOT DIFFICULTIES. FLIGHTLINE GROUP MADE AN ADJUSTMENT TO THE LANDING GEAR (LH MLH) SAFETY SWITCH AND TEST FLEW THE PLANE.
